Über die topologische Erweiterung von Räumen

A. Tychonoff

Mathematische Annalen (1930)

  • Volume: 102, page 544-561
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tychonoff, A.. "Über die topologische Erweiterung von Räumen." Mathematische Annalen 102 (1930): 544-561. <http://eudml.org/doc/159396>.

author = {Tychonoff, A.},
journal = {Mathematische Annalen},
pages = {544-561},
title = {Über die topologische Erweiterung von Räumen},
url = {http://eudml.org/doc/159396},
volume = {102},
year = {1930},

AU - Tychonoff, A.
TI - Über die topologische Erweiterung von Räumen
JO - Mathematische Annalen
PY - 1930
VL - 102
SP - 544
EP - 561
UR - http://eudml.org/doc/159396
ER -

Citations in EuDML Documents

  1. Javier Gutiérrez García, Tomasz Kubiak, Topological calculus for separating points from closed sets by maps
  2. Ladislav Skula, Ordered set of classes of compactifications
  3. Ch. Perol, Sur les extensions compactes des espaces topologiques
  4. William Wistar Comfort, Cofinal families in certain function spaces
  5. Igor Kříž, A constructive proof of the Tychonoff's theorem for locales
  6. V.S. Krishnan, Les algèbres partiellement ordonnées et leurs extensions. II
  7. Bernard Maurey, Jean-Pierre Tacchi, La genèse du théorème de recouvrement de Borel

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.